Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a female (age not reported) with a history of allergic reaction to antibiotics who on 07-MAR-2007 was vaccinated with first dose of Gardasil (lot # not reported) injection. On 07-MAR-2007, after being vaccinated, the patient broke out in severe hives and her airway began to close. Medical attention was sought. The physician administered an injection of Benadryl. The patient was admitted to the emergency room, it was unknown if the patient was admitted to the hospital. On 08-MAR-2007, the patient recovered. No further information was provided. Upon internal review, airway began to close was considered to be an other important medical event. No further information is available.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166